Czechoslovak Mathematical Journal, first online, pp. 1-7


P-injective group rings

Liang Shen

Received April 5, 2019.   Published online April 17, 2020.

Abstract:  A ring $R$ is called right P-injective if every homomorphism from a principal right ideal of $R$ to $R_R$ can be extended to a homomorphism from $R_R$ to $R_R$. Let $R$ be a ring and $G$ a group. Based on a result of Nicholson and Yousif, we prove that the group ring ${\rm RG}$ is right P-injective if and only if (a) $R$ is right P-injective; (b) $G$ is locally finite; and (c) for any finite subgroup $H$ of $G$ and any principal right ideal $I$ of ${\rm RH}$, if $f\in{\rm Hom}_R(I_R, R_R)$, then there exists $g\in{\rm Hom}_R({\rm RH}_R, R_R)$ such that $g|_I=f$. Similarly, we also obtain equivalent characterizations of $n$-injective group rings and F-injective group rings.
Keywords:  group ring; P-injective ring; $n$-injective ring; F-injective ring
Classification MSC:  16S34, 16D50
DOI:  10.21136/CMJ.2020.0159-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] I. G. Connell: On the group ring. Can. J. Math. 15 (1963), 650-685. DOI 10.4153/CJM-1963-067-0 | MR 0153705 | Zbl 0121.03502
[2] D. R. Farkas: A note on locally finite group algebras. Proc. Am. Math. Soc. 48 (1975), 26-28. DOI 10.1090/S0002-9939-1975-0360670-9 | MR 0360670 | Zbl 0303.16007
[3] M. Ikeda: Some generalizations of quasi-Frobenius rings. Osaka Math. J. 3 (1951), 227-239. MR 0046345 | Zbl 0045.32003
[4] M. T. Koşan, T.-K. Lee, Y. Zhou: On modules over group rings. Algebr. Represent. Theory 17 (2014), 87-102. DOI 10.1007/s10468-012-9388-5 | MR 3160714 | Zbl 1307.16020
[5] W. K. Nicholson, M. F. Yousif: Principally injective rings. J. Algebra 174 (1995), 77-93. DOI 10.1006/jabr.1995.1117 | MR 1332860 | Zbl 0839.16004
[6] W. K. Nicholson, M. F. Yousif: Quasi-Frobenius Rings. Cambridge Tracts in Mathematics 158, Cambridge University Press, Cambridge (2003). DOI 10.1017/CBO9780511546525 | MR 2003785 | Zbl 1042.16009
[7] G. Renault: Sur les anneaux des groupes. C. R. Acad. Sci. Paris, Sér. A 273 (1971), 84-87. (In French.) MR 0288189 | Zbl 0216.06503

Affiliations:   Liang Shen, School of Mathematics, Southeast University, Jiulonghu Campus, Jiangning District, Nanjing 211189, P. R. China, e-mail: lshen@seu.edu.cn


 
PDF available at: